# SDR CA961007014

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Casa C212CC
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: CA248003
- Condition: Leaking
- Location: Nlg Steering
- Part time: 171 hours
- Component: Casa
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE WHEEL STEERING OBSERVED TO BE OPERATING 45 DEGREES RIGHT AND 30 DEGREES LEFT.  WHERE PILOT VALVE GOES THROUGH THE PRE-SELECTOR VALVE CASING THERE WAS GREASE COMING OUT.  VALVE REPLACED.
